# SDR FDEA2020061621187

- Difficulty date: June 12, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 87,829 hours, 22,174 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2890502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE LOWER SKIN AND SUPPORT DOUBLER FOUND CRACK AT STATION XOS 995.5.  REPAIR CARRIED OUT AT RIGHT HAND WING LEADING EDGE LOWER SKIN AND SUPPORT DOUBLER AT STATION XOS 995.5 AS PER SRM 57-40-01-2R FIGURE 201 REPAIR 9.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  INITIAL INSPECTION TO BE CARRIED OUT AT 24 MONTHS (AFTER REPAIR EMBODIMENT) AND REPETITIVE INSPECTION TO BE CARRIED OUT AT EVERY 24 MONTHS BY VISUAL INSPECTION AS PER SRM 57-40-01-2R REPAIR 9 TABLE 201.
